# SDR 2001UALA00392

- Difficulty date: March 28, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 2,239 hours, 714 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT EMERGENCY EXITS R OWS 20 AB AND 21 AB.   REPLACED BATTERY M1559, CHECKS GOOD.
